# SDR SWIA201439795

- Difficulty date: October 18, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tray
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SUPPORT TRAY INSIDE AFT SECTION OF PILOT'S SIDE CONSOL HAS A CRACK IN THE OTBD EDGE.  REPAIRED ELECTRICAL EQUIPMENT TRAY IAW STS EA.
